# SDR SWAA2019090536615

- Difficulty date: August 6, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER, RIB AT STAB STA 120.30, 3RD STIFFENER AFT OF FORWARD SPAR CRACKED.  REPAIRED RIB IAW SRM.
